# SDR 20010501CW023

- Difficulty date: January 28, 2001
- Submitted: May 1, 2001
- Operation: General aviation
- Aircraft: N1923Y
- Make and model: Mooney M20D
- Aircraft serial: 218
- Engine: Lyc O360*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Disk
- Part number: 530021000
- Condition: Worn
- Location: Mlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR SHOCK DISCS WERE FOUND TO BE COMPRESSED BEYOND LIMITS.  WHEN CHECKED PER THE MANUAL INSTEAD OF .1250 MAX CLEARANCE THER WAS .3750 INCH OF CLEARANCE.  ALSO FOUND AN INCORRECT FITTING INSTALLED ON LEFT BRAKE THAT ALLOWED THE BRAKE HOSE TO INTERFEAR WITH THE INNER GEAR DOOR.
